# SDR CALA2024102300901

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 111,455 hours, 23,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE ARMINGING LIGHT INOP DURING ARMING. REMOVED DEBRIS FROM GIRT FLOOR FITTING, ARMING LIGHT OPS CK GOOD. OK TO CONTINUE.
